# SDR ASAA2014082308915

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 7,263 hours, 2,310 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 180TR2
- Condition: Failed
- Location: Hf Comms
- Part time: 14,646 hours, 4,559 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAN NOT TRANSMIT ON HFI.  ACFT GROUNDED.  NO KEYLINE WHEN MIC IS KEYED. TRIED FROM FRONT OF NR 1 TRANSCEIVER AND SAME RESULT.  REPLACED HF NR 1 TRANSCEIVER IAW AMM 23-11-21-000-801 AND 23-11-21-400-801.  GROUND FUNCTIONAL CHECKED GOOD IAW AMM 23-11-21-400-801.
